An application of a lower bound for linear forms in two logarithms to the Terai–Jeśmanowicz conjecture

Tom 110 / 2003

Zhenfu Cao, Xiaolei Dong Acta Arithmetica 110 (2003), 153-164 MSC: Primary 11D61. DOI: 10.4064/aa110-2-5

Autorzy

  • Zhenfu CaoDepartment of Computer Science
    Shanghai Jiao Tong University
    Shanghai 200030
    P.R. China
    e-mail
  • Xiaolei DongDepartment of Mathematics
    Shanghai Jiao Tong University
    Shanghai 200030
    P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek